# SDR AALA202301201664

- Difficulty date: January 17, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 67,495 hours, 30,848 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ONE HOUR INTO THE FLIGHT A SLIGHT ACRID SMELL IN FLIGHT DECK AT FL370. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE FORWARD GALLEY OVENS. REPLACED THE FORWARD GALLEY #1 OVEN (AALA202301201664) AND #2 OVEN (AALA202301208187) PER AMM 25-35-19. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
